# SDR DALA13035690958

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 61,569 hours, 46,085 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE UPPER RT BRACKET IS WORN.  THE BRACKET WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.   FUNCTIONAL CHECK WAS COMPLETED SATISFACTORY.
